Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the structure of the set of subsequential limit points of successive approximations


Authors: J. B. Diaz and F. T. Metcalf
Journal: Bull. Amer. Math. Soc. 73 (1967), 516-519
DOI: https://doi.org/10.1090/S0002-9904-1967-11725-7
MathSciNet review: 0211387
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74-79. MR 133102
  • 2. M. Edelstein, A remark on a theorem of Krasnoselski, Amer. Math. Monthly 73 (1966), 509-510. MR 194866
  • 3. F. E. Browder and W. V. Petryshyn, The solution by iteration of linear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 566-570. MR 190744
  • 4. F. E. Browder and W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 571-575. MR 190745
  • 5. M. A. Krasnosel'skiĭ, Two remarks on the method of successive approximations, Uspehi Mat. Nauk 10 (1955), No. 1, 123-127. MR 68119
  • 6. V. M. Fridman, The method of successive approximations for Fredholm integral equations of the first kind, Uspehi Mat. Nauk 11 (1956), No. 1, 233-234. MR 76183
  • 7. F. Tricomi, Un teorema sulla convergenza delle successioni formate delle successive iterate di una funsione di una variabile reale, Giorn. Mat. Battaglini 54 (1916), 1-9.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11725-7

American Mathematical Society